Volume-65 Issue-2 Number-2 February 2019

 

S.No
Title/Author Name
Paper ID
11
 
 

IJMTT-V65I2P511

12
 
 

IJMTT-V65I2P512

13
 
 

IJMTT-V65I2P513

14
 
 

IJMTT-V65I2P514

15
Functions on α * g –Open Set in Topological Spaces
P.Anbarasi Rodrigo & J.Harlin Jebaseeli
 
 

IJMTT-V65I2P515

16
 
 

IJMTT-V65I2P516

17
 
 

IJMTT-V65I2P517

18
Some Topological Concepts In Penta Topological Space
G. Priscilla Pacifica & S. Shehnaz Fathima
 
 

IJMTT-V65I2P518

19
 
 

IJMTT-V65I2P519

20
Cube Root Cube Mean Labeling of Graphs
S. Kulandhai Therese, K.Romila
 
 

IJMTT-V65I2P520

21
Quotient of Ordered Meet Hyper Lattices with a Regular Relation
D Ameena Beave, V Senthamil Selvi, S Ramalakshmi
 
 

IJMTT-V65I2P521